# SDR ASAA2019071430054

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,279 hours, 12,305 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C N8420001 - RIGHT ENGINE HARNESS INSPECTION FOUND ENG J9 + J10 HARNESS DAMAGE AT T3 SENSOR CONN'S. GROUNDED - YES. REMOVED AND REPLACED J9 HARNESS ON #2 ENGINE REF AMM 73-21-06. FOR J10 HARNESS REPLACEMENT REF L/P 11973793. EEC DISCRETES TEST GOOD REF AMM 73-21-00-700-809-F00. ACTUATORS TEST PASSED REF AMM 71-00-00-700-807-F00. #2 ENGINE EEC TEST PASSED PER AMM 73-21-00-700-804-F00.
